Hail, Lincoln
- When
- April 26, 9:58 AM CST
- Where
- Lincoln County, 2.98 mi SSE of Jacktown
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.470, -96.980
Report relayed from twitter.
The 26th began with a few isolated storms forming out ahead of the dryline and becoming severe. Later in the afternoon, the dryline surged east and storms fired along the boundary.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OUN wrote it up.
The 26th began with a few isolated storms forming out ahead of the dryline and becoming severe. Later in the afternoon, the dryline surged east and storms fired along the boundary. These storms quickly became severe and gradually merged into a line as they moved eastward through the evening.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Apr 26, 9:39 AM CST, 19 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1039 AM CDT TUE APR 26 2016 .UPDATE... MORNING UPDATE ON CONVECTIVE TRENDS. && .DISCUSSION... INITIATED POPS ACROSS NORTHERN AND CENTRAL OKLAHOMA FOR THIS MORNING AS ISOLATED AND HIGHLY ELEVATED STORMS CONTINUE TO DEVELOP AND MOVE QUICKLY NORTHEAST. LIKELY INDUCED BY DEPARTING SPEED MAX AND AIDED BY MODEST WAA REGIME. THIS IS NOT THE MAIN CONVECTIVE EVENT. TRENDS OF CAM MODELS INDICATING A FARTHER WEST CONVECTIVE INITIATION POTENTIAL BUT ARE CONSISTENT ON LOW LEVEL SHEAR FCSTS LEAVING SHEAR MARGINAL UNTIL AFTER 23Z WHEN IT INCREASES SUBSTANTIALLY. ADJUSTED TORNADO POTENTIAL GRAPHICS TO SPREAD SLIGHTLY HIGHER PROBS FARTHER WEST/SOUTHWEST SO THREAT HAS INCREASED SOME LATE THIS AFTERNOON ACROSS FAR SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. ALSO COULD HAVE AN EARLIER INITIATION TIME ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. WITH THE FARTHER WEST INITIATION IN CAMS...THIS BRINGS STORMS INTO CENTRAL OKLAHOMA LATER AND THIS TREND WILL NEED TO BE WATCHED CLOSELY. && .PREV DISCUSSION... /ISSUED 711 AM CDT TUE APR 26 2016/ DISCUSSION... 12Z TAFS AVIATION... MAIN ISSUES ARE THE WIDESPREAD STRATUS THIS MORNING... AND THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS LATER TODAY. MVFR CIGS ARE WIDESPREAD ACROSS MUCH OF THE AREA /EXCEPT GAG AND WWR WILL LIKELY STAY WEST OF THE STRATUS/. STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON. HAIL AND VERY STRONG WINDS WILL BE POSSIBLE WITH THE STRONGEST STORMS. PREV DISCUSSION... /ISSUED 437 AM CDT TUE APR 26 2016/ DISCUSSION... BIG PICTURE STILL SHOWS THE POTENTIAL OF A SIGNIFICANT SEVERE WEATHER DAY ACROSS THE AREA. THE PRIMARY TAKEAWAY IS THAT ALTHOUGH THERE ARE SOME UNCERTAINTIES DISCUSSED BELOW... RESIDENTS OF OKLAHOMA AND NORTH TEXAS SHOULD REMAIN ALERT TODAY FOR THE POTENTIAL OF SEVERE WEATHER AND TORNADOES AND SHOULD NOT FOCUS ON THE MINUTIA OF THE MORE UNCERTAIN TIMING AND EVOLUTION DETAILS OF THE FORECAST. ON THE LARGE SCALE... THE AIRMASS OVER THE AREA WILL BECOME VERY UNSTABLE AND THE PRIMARY UPPER WAVE IS PROGGED TO APPROACH WESTERN OKLAHOMA AT 00Z... WELL TIMED FOR STORM DEVELOPMENT LATE THIS AFTERNOON AND EVENING. THE INSTABILITY WILL DEFINITELY SUPPORT HIGH-END SEVERE STORMS WITH VERY LARGE HAIL. SEVERE STORM DEVELOPMENT IS LIKELY THIS AFTERNOON/EVENING. BUT THE DEVIL IS IN THE DETAILS AND A NUMBER OF QUESTIONS REMAIN ABOUT SPECIFIC EVOLUTIONS. FIRST IS TIMING. ALTHOUGH TIMING OF THE MAIN WAVE LOOKS REASONABLE... SATELLITE HAS SHOWN MID/HIGH CLOUDS DEVELOPING FROM EL PASO NORTHEAST TOWARD GUYMON HINTING AT A FEATURE THAT DOES NOT APPEAR TO BE RESOLVED BY THE MODELS. WOULD REALLY LIKE TO SEE WIND PROFILER DATA AT THE OLD WHITE SANDS AND TUCUMCARI PROFILER SITES TO SEE WHAT IS HAPPENING HERE. BUT AS CLOUDS DEVELOP AND SATELLITE CAN BEGIN ESTIMATING MID/UPPER LEVEL WINDS HERE...CURRENT GOES ESTIMATES ARE 70-85 KNOTS AROUND 300 MB AND EVEN 70 KNOTS AROUND 500 MB... MUCH HIGHER THAN PROGGED...SO DO NOT HAVE HIGH CONFIDENCE THAT ANY AFFECT FROM THIS APPARENT ENHANCEMENT ARE RESOLVED IN ANY WAY BY THE MODELS. THIS LEADS TO UNCERTAINTY ABOUT IF THIS WILL SUPPORT AN EARLIER INITIAL WAVE OF DEVELOPMENT AND IF SO... HOW WILL THAT AFFECT THE EVOLUTION LATER TODAY. WILL NOT INCLUDE POPS TOO EARLY IN THIS PACKAGE... BUT WILL CLOSELY WATCH EVOLUTION. ON THE OTHER SIDE... WITH A RELATIVELY STOUT CAPPING INVERSION... THERE IS A DECENT CHANCE THAT CONVECTIVE DEVELOPMENT ALSO MAY BE DELAYED UNTIL LATER AS WELL. SECOND QUESTION IS TORNADO POTENTIAL. LOW-LEVEL AND DEEP-LAYER SHEAR CERTAINLY SUPPORT TORNADOES TODAY. BUT AGAIN LOOKING AT THE DETAILS... MOST FORECAST HODOGRAPHS SHOW A VEERING/BACKING/ VEERING PROFILE WITH HEIGHT WHICH IS NOT NECESSARILY CONDUCIVE TO LONG-LIVED TORNADIC STORMS. BUT AGAIN WHILE IT IS IMPORTANT TO NOTE THESE UNCERTAINTIES FROM A FORECAST PERSPECTIVE... THE BIG PICTURE REMAINS THE SAME THAT SEVERE WEATHER IS LIKELY AND THERE IS A POTENTIAL FOR HIGH-END SEVERE STORMS /ESPECIALLY VERY LARGE HAIL/ AS WELL AS THE POTENTIAL FOR TORNADOES. MOVING FORWARD... THE THUNDERSTORMS FROM THIS SYSTEM MAY LINGER IN THE SOUTHEAST TOMORROW MORNING BEFORE MOVING OUT. STORM CHANCES RETURN THURSDAY NIGHT AS MOISTURE RETURNS WITH A WARM FRONT ANOTHER STRONG WAVE MOVES FROM THE FOUR CORNERS STATES INTO THE CENTRAL PLAINS. EXPECT STORMS TO BE WIDESPREAD FRIDAY WITH THE POTENTIAL OF LOCALLY HEAVY RAINFALL. .26. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 80 56 79 51 / 40 40 10 0 HOBART OK 85 51 79 50 / 20 10 10 0 WICHITA FALLS TX 84 55 83 53 / 40 20 10 0 GAGE OK 85 48 74 44 / 10 20 0 0 PONCA CITY OK 81 56 78 49 / 40 60 10 0 DURANT OK 81 62 84 57 / 30 80 20 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/06
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE NORMAN OK 950 AM CDT TUE APR 26 2016 OKZ004>048-050>052-TXZ083>090-271000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER- WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 950 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN... CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORM OUTLOOK... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE MODERATE RISK IS EAST OF A LINE FROM CHEROKEE TO LAWTON AND WICHITA FALLS...AND WEST OF HOLDENVILLE AND DURANT. LOCATIONS WEST AND EAST OF THE MODERATE RISK ARE IN SLIGHT RISK AREAS. TIMING... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS MORNING AND EARLY THIS AFTERNOON WITH LARGE HAIL BEING THE THREAT. THE MOST LIKELY TIME FOR ORGANIZED AND SIGNIFICANT SEVERE STORMS WILL BE AFTER 2 PM THROUGH THIS EVENING. THE MAIN STORM INITIATION AREA IS EXPECTED OVER SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. STORMS WILL MOVE QUICKLY TO THE NORTH AND EAST. IMPACTS... GIANT HAIL LARGER THAN BASEBALLS WILL OCCUR WITH SOME STORMS. WIND GUSTS TO 80 MPH AND TORNADOES ARE ALSO EXPECTED. RECOMMENDED ACTIONS... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. DISCUSSION... ISOLATED STRONG AND SEVERE STORMS WILL DEVELOP THIS MORNING ACROSS CENTRAL AND NORTHERN OKLAHOMA AS A DISTURBANCE MOVES QUICKLY NORTHWARD OVER CENTRAL AND NORTHERN OKLAHOMA. A MUCH STRONGER DISTURBANCE WILL BE MOVING OUT OF WEST TEXAS THIS AFTERNOON AND ALLOW THE DEVELOPMENT OF NUMEROUS SEVERE STORMS. ALTHOUGH ALL STORMS WILL BE CAPABLE OF PRODUCING HAIL THE SIZE OF BASEBALLS AND LARGER...THE RISK FOR TORNADOES IS EXPECTED TO INCREASE LATE THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS... SEVERE THUNDERSTORMS MAY OCCUR FRIDAY ALONG WITH VERY HEAVY RAINFALL WHICH COULD PRODUCE FLOODING. THE GREATEST RISK OF SEVERE STORMS WILL BE OVER WESTERN NORTH TEXAS AND SOUTHWEST OKLAHOMA. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
958 AM CDT TUE APR 26 2016
OKZ020-026-261515-
LINCOLN OK-PAYNE OK-
958 AM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND
SOUTHEASTERN PAYNE COUNTIES UNTIL 1015 AM CDT...
AT 951 AM CDT...STRONG TO SEVERE THUNDERSTORMS WERE LOCATED NORTH
AND SOUTH OF LUTHER. THESE STORMS WERE MOVING NORTHEAST AROUND 25
MPH. IF STORMS CONTINUE THEY WILL REACH THE NORTHERN PART OF
LINCOLN COUNTY AND SOUTHEAST PARTS OF PAYNE COUNTY BETWEEN 1030 AND
11 AM. SEVERE THUNDERSTORM WARNINGS MAY BE REQUIRED.
HAZARDS INCLUDE...
LAT...LON 3566 9678 3594 9712 3616 9681 3616 9673
3608 9662 3577 9662
TIME...MOT...LOC 1451Z 240DEG 49KT 3585 9691SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1006 AM CDT TUE APR 26 2016
OKZ025-261530-
OKLAHOMA OK-
1006 AM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKLAHOMA COUNTY
UNTIL 1030 AM CDT...
AT 1004 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JONES...
MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN OKLAHOMA CITY...SOUTHEASTERN EDMOND...CHOCTAW...HARRAH...
SPENCER...JONES...NICOMA PARK AND LUTHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3546 9728 3551 9736 3572 9727 3572 9714
3550 9714
TIME...MOT...LOC 1504Z 219DEG 39KT 3554 9727SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1016 AM CDT TUE APR 26 2016 OKZ026-261600- LINCOLN OK- 1016 AM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN COUNTY UNTIL 1100 AM CDT... AT 1014 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WELLSTON... MOVING NORTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF PENNIES... WIND GUSTS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... CHANDLER...DAVENPORT...WELLSTON...CARNEY...TRYON...AGRA...WARWICK... KENDRICK...FALLIS AND PARKLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3563 9714 3594 9714 3594 9690 3572 9671 TIME...MOT...LOC 1514Z 235DEG 18KT 3569 9706
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1021 AM CDT TUE APR 26 2016 OKZ026-030-261600- POTTAWATOMIE OK-LINCOLN OK- 1021 AM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATOMIE AND SOUTHWESTERN LINCOLN COUNTIES UNTIL 1100 AM CDT... AT 1019 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MCLOUD... MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... MCLOUD AND MEEKER. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3541 9714 3552 9714 3568 9691 3546 9686 TIME...MOT...LOC 1519Z 227DEG 27KT 3544 9712
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1026 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 AM HAIL 2 NNW WARWICK 35.72N 97.02W
04/26/2016 E1.00 INCH LINCOLN OK STORM CHASER
&&
MAHALESPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1044 AM CDT TUE APR 26 2016 OKZ026-030-261615- POTTAWATOMIE OK-LINCOLN OK- 1044 AM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATOMIE AND SOUTHERN LINCOLN COUNTIES UNTIL 1115 AM CDT... AT 1043 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DALE...MOVING NORTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... SHAWNEE...MCLOUD...PRAGUE...MEEKER...SPARKS...DALE AND AYDELOTTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3535 9709 3555 9708 3572 9682 3550 9662 TIME...MOT...LOC 1543Z 231DEG 19KT 3541 9705
The Norman radar (KTLX), 31 km away, was scanning. The volume nearest the first event began at 15:58 UTC.
43 thunderstorm wind, 25 hail, 6 tornado, 1 flash flood. Local standard time, as filed.
Report relayed from twitter.
No damage was reported.
No damage was reported.
Large tree limbs downed by wind.
No damage was reported.
No damage was reported.
No damage was reported.
An automated USGS gauge recorded a flash flood along Otter Creek at U.S. Hwy 62 near Snyder. Creek level reached 12.2 feet. Flood stage is 11 feet.
No damage was reported.
No damage was reported.
Winds took down power lines and trees, with some of the trees blocking the road.
No damage was reported.
No damage was reported.
Power lines and poles downed by wind.
Measured at a cwop station.
No damage was reported.
An area of damaging thunderstorm winds developed on the north side of Mustang and spread east and northeast to the south of a tornado. A house southeast of SW 59th Street and Mustang Road suffered roof damage. Trees and powerlines were damaged near 59th Street from this house to between Morgan Road and County Line Road. Trees were also damaged along County Line Road between SW 44th and SW 29th Streets.
A weak tornado, embedded within a larger area of damaging thunderstorm winds, developed near SW 59th Street and Sara Road on the north side of Mustang, and moved northeast crossing into Oklahoma County just south of SW 29th Street. In Canadian County, two outbuildings suffered roof damage, but the primary damage was to trees along the path.
No damage was reported.
As a tornado moved into Oklahoma County, an area of damaging thunderstorms winds south of the tornado also produced damage to trees and outbuildings along County Line Road between SW 29th and SW 44th Streets and along SW 44th Street between County Line Road and Council Road.
This tornado moved into Oklahoma County crossing County Line Road just south of SW 29th Street. It moved northeast for less than one mile in Oklahoma County dissipating before reaching Council Road. And outbuilding and a radio tower were damaged as well as a few trees.
A tree fell on a barn.
Winds damaged a Home Depot and caused roof damage to a storage unit.
No damage was reported.
No damage was reported.
Some trees were downed near town. Also a barn sustained heavy damage.
A tornado touched down near Westminister and Memorial Roads and moved northeast dissipating northeast of Triple XXX Road and Coffee Creek Road. One house near the end of the tornado path suffered significant roof damage. Otherwise, damage along the path was primarily to trees and power lines.
Front door and windows of a house were blown in. A green house sustained structural damage. A roof was partially blown off a barn.
A barn was damaged near the beginning of the tornado path. A swath of trees were damaged as the tornado moved northeast crossing into Logan County between Anderson Road and Hiwassee Road.
This tornado moved into Logan County between Anderson Road and Hiwassee Road. It moved northeast producing additional tree damage.
No damage was reported.
A garage was totaled.
Power lines were downed.
A roof was blown off a barn and a large tree was blown down.
No damage was reported.
The most significant damage occurred to a church in the central part of Davis, but significant scattered tree damage was also noted across town. Additional damage was photographed by a Facebook user, including a trailer and several sheds that were damaged or destroyed.
Winds caused some roof damage.
No damage was reported.
An area of thunderstorm wind damage was observed from about 5 miles northwest of Roff to about 5 miles north of Roff. Tree damage was noted along this 4 to 5 mile long path and at least one metal barn sustained significant damage.
No damage was reported.
Powerlines downed by winds.
A tornado moved through far northern Pontotoc County north of Byng. A home just west of US-377 suffered significant damage and a few other buildings were damaged. The tornado may have affected portions of far southern Seminole County on the other side of the Canadian River, but this area was inaccessible to the survey team.
Powerlines and trees were downed.
Damage to a house. Areas under construction appear mostly destroyed, while the rest of the structure is intact.
Winds were estimated at 60-70 mph.
No damage was reported.
Winds caused significant tree damage, knocked out a power pole, and destroyed a shed.
Several homes were damaged by wind driven hail, including windows blown out, siding removed, and a ac unit destroyed. Damage costs listed under corresponding hail event.
Sixty powerpoles downed by winds.
Several homes were damaged by wind driven hail, including windows blown out, siding removed, and a ac unit destroyed.
Two trees downed by winds.
Damage to trees and a barn roof.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2016Every state in 2016This day in weather historyThe tornado archive for Oklahoma, 2016Warnings in Oklahoma, April 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 623559, 623565, 623566, 623567, 623568, 623569, 623571, 623572, 623573, 623574, 623575, 623576, 623577, 623578, 623579, 623581, 623583, 623584, 623585, 623586, 623587, 623588, 623589, 623590, 623650, 623591, 623592, 623593, 623594, 623595, 623596, 623597, 623598, 623599, 623600, 623601, 623603, 627328, 623602, 627337, and more.